# SDR DALA1031769853

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 389 L17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN STA 389, LONGERON 17 RT IS CRACKED AT FRAME IAW 5310-01313-01, STEP 4 PRIOR TO FURTHER FLIGHT.   REMOVED SPLICE AT BS 399, RT L-17 IAW SRM 51-30-2 & 51-30-05.  CUT OUT SECTION RT LONGERON 17 RS 379-399 IAW  SRM 53-02, FIG 18.  FABRICATED SPLICE FROM MAT PN 00-210-31972 PO 0299WO032.  FABRIATED LONGERON FROM MAT PN 2777922-3 PO 1021994 INSTALLED SECTION LONGERON & SPLICES IAW SRM 53-02, FIG 18.  REQUIRED INSP COMPLETED.
